Wσ,ϵ-estimates for nonlocal elliptic equations

  • Hui Yu

    Department of Mathematics, the University of Texas at Austin, United States


We prove a -estimate for a class of nonlocal fully nonlinear elliptic equations by following Fanghua Lin's original approach [8] to the analogous problem for second order elliptic equations, by first proving a potential estimate, then combining this estimate with the ABP-type estimate by N. Guillen and R. Schwab to control the size of the superlevel sets of the σ-order derivatives of solutions.

Cite this article

Hui Yu, Wσ,ϵ-estimates for nonlocal elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 34 (2017), no. 5, pp. 1141–1153

DOI 10.1016/J.ANIHPC.2016.09.003